Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Optimal quadrature formulas for classes of functions with bounded mixed difference

  • 38 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. S. Bakhvalov, ZhSVM i MF Supplement, No. 4, 5–63 (1964).

  2. 2.

    N. M. Korobov, Dokl. Akad. Nauk SSSR,124, 1207–1210 (1959).

  3. 3.

    N. M. Korobov, Number-Theoretic Methods in Numerical Analysis [in Russian], Gosudarstvennoe Izd. Fiziko-Matematicheskoi Literatury, Moscow (1963).

  4. 4.

    N. S. Bakhvalov, Vestn. Mosk. Gos. Universiteta, Ser. 1, Matematika, Fizika, Astronomiya, Khimiya, No. 4, 3–18 (1959).

  5. 5.

    Hua Loo Keng and Wang Yuan, Applications of Number Theory to Numerical Analysis, Springer-Verlag, Berlin (1981).

  6. 6.

    K. K. Frolov, Quadrature Formulas on Classes of Functions, Dissertation for the Degree of Candidate of Physicomathematical Sciences, Moscow (1979).

  7. 7.

    V. N. Temlyakov, Mat. Sb.,128, No. 2, 256–268 (1985).

  8. 8.

    V. N. Temlyakov, Ann. Math.,12, No. 4, 287–305 (1986).

  9. 9.

    N. S. Bakhvalov, Mat. Zametki,12, No. 6, 655–664 (1972).

  10. 10.

    K. K. Frolov, Dokl. Akad. Nauk SSSR,231, No. 4, 818–821.

  11. 11.

    V. A. Bykovskii, On the Regular Order of Error of the Optimal Quadrature Formulas in Spaces with a Dominating Derivative and Quadratic Deviations of Nets [in Russian], Preprint of the Far-Eastern Scientific Center of the Academy of Sciences of the USSR (1985).

  12. 12.

    V. N. Temlyakov, “On a certain device for obtaining lower estimates of errors of quadrature formulas,” Mat. Sb.,181, No. 10, 1403–1413 (1990).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 1, pp. 149–151, January, 1991.

The author thanks V. N. Temlyakov for assistance with the note and several useful remarks.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Dubinin, V.V. Optimal quadrature formulas for classes of functions with bounded mixed difference. Mathematical Notes of the Academy of Sciences of the USSR 49, 106–108 (1991). https://doi.org/10.1007/BF01137073

Download citation

Keywords

  • Quadrature Formula
  • Optimal Quadrature
  • Mixed Difference
  • Optimal Quadrature Formula